zbMATH — the first resource for mathematics

On the uniqueness of solutions and on the convergence of successive approximations for certain initial problems of equations of the higher orders. (English) Zbl 0206.11002

35A35 Theoretical approximation in context of PDEs
35G25 Initial value problems for nonlinear higher-order PDEs
Full Text: EuDML
[1] Bauer F.: A note on uniqueness and convergence of successive approximations. Canad. Math. Bull. 2 (1959), 5-8.
[2] Brauer F.: Some results on uniqueness and successive approximations. Canad. J. Math. 11 (1959), 527-533. · Zbl 0142.34305 · doi:10.4153/CJM-1959-049-0
[3] Красносєльский М. А., Крєйн С. Г.: O6 одном классє мєорєм єдунсмєєнносму для уравнєнуя \(y' = f(x, y)\). Ycnexn matem, наук 11 (1965), 209-213.
[4] Palczewski B.: On the uniqueness of solutions and the convergence of successive approximations in the Darboux problem under the conditions of the Krasnosielski and Krein type. Ann. Polon. Math. 14 (1964), 183-190. · Zbl 0132.07301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.